# SDR SCNA95291

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Lamp
- Part number: 13131
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NUMBER 3 CARGO SMOKE DETECTOR WOULD NOT TEST.  RELAMPED DETECTOR AND UNIT OPS CHECKED GOOD.
